# SDR SWAA2023052547114

- Difficulty date: May 9, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SPLICE NUTPLATE STRAP FOR FLOOR PANEL 140EF HAS CORROSION AROUNND FASTENER HOLES.<[01] BLENDED FLOOR SPLICE PER SRM 51-10-02; WITHIN ALLOWABLE LIMITS PER SRM 53-00-531A-2. FLOOR SPLICE WILL BE INSTALLED ON CARGO FLOOR CLOSE PER SRM 51-40-02
